MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 7,5 FR. X 430 MM, 7°, 2 CHANNELS, STRAIGHT OCULAR ANGLE

OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 7,5 FR. X 430 MM, 7°, 2 CHANNELS, STRAIGHT OCULAR ANGLE
Model Number WA02944A
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During inspection and testing, the plan glass at the distal end was damaged.The reported issue (poor image) was confirmed during testing due to lens/meniscus damage.In addition, the outer tube was bent due to handling.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time.However, if additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
The customer reported that, during reprocessing, the image from the subject device was poor.The subject device was sent to an olympus service center for evaluation.During inspection and testing, the plan glass at the distal end was damaged.This report is being submitted for the malfunction found during evaluation (broken component).There was no harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the definitive root cause of the broken component could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
URETEROSCOPE, 7,5 FR. X 430 MM, 7°, 2 CHANNELS, STRAIGHT OCULAR ANGLE
Common Device Name
URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, . 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16385116
Report Number9610773-2023-00518
Device Sequence Number12033868
Product Code FGB
UDI-Device Identifier04042761029544
UDI-Public04042761029544
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K951855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA02944A
Device Catalogue NumberWA02944A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer03/23/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown